Research Repository

Reverses of the Cauchy-Bunyakovsky-Schwarz and Heisenberg Integral Inequalities for Vector-Valued Functions in Hibert Spaces

Dragomir, Sever S (2006) Reverses of the Cauchy-Bunyakovsky-Schwarz and Heisenberg Integral Inequalities for Vector-Valued Functions in Hibert Spaces. Acta Mathematica Vietnamica, 31 (1). pp. 1-15. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.

Abstract

Some reverses of the Cauchy-Bunyakovsky-Schwarz integral inequality for vector-valued functions in Hilbert spaces and applications for the Heisenberg inequality are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID10930, Cauchy-Bunyakovsky-Schwarz inequality, inner products, Heisenberg inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 02:34
Last Modified: 23 Apr 2012 02:34
URI: http://vuir.vu.edu.au/id/eprint/2951
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar